MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER INC TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWK503LA15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Embolism (1498)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
Subject: (b)(6) perform humeral system (phs) study.Post-operative adverse event: bilateral pulmonary embolism (pe).Adverse event description: sob (shortness of breath) for 3 weeks, d-dimer 21536.Study device: not related.Surgical procedure: causal relationship.Is this a serious adverse event (sae)? yes.Medication: dalteparin, ctpa, apixaban.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A device inspection was not possible since the affected device was not returned.Since x-ray was provided, the opinion of the medical expert was sought and stated as follows: pulmonary embolism is not related to the study device and most likely related to the surgical procedure.The stem is uncemented and thereby no specific additional risk factor for embolisms seems to be introduced.No factor that could have contributed to the reported event could be determined form the available information.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Subject: (b)(6).Perform humeral system (phs) study.Post-operative adverse event: bilateral pulmonary embolism (pe).Adverse event description: sob (shortness of breath) for 3 weeks, d-dimer 21536.Study device: not related.Surgical procedure: causal relationship.Is this a serious adverse event (sae)? yes.Medication: dalteparin, ctpa, apixaban.

Brand Name
TORNIER PERFORM ANATOMIC AUG SMALL LEFT KEELED 15 DG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23536593
Report Number0001649390-2025-00815
Device Sequence Number10202223
Product Code KWS
UDI-Device Identifier93700386998976
UDI-Public(01)93700386998976(11)230329(17)280329(21)BP5522270006
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K150583
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWK503LA15
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer01/29/2026
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexUnknown
Patient Weight115 KG